# SDR AALA20100415TUL05

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,390 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP SHEET RIGHT STATIONS 560 TO 579 OUT OF LIMITS PER SRM 53-01 SHEET 3.  INSTALLED DOUBLER PER AARD 53-20-00-16.
